Cetirizine 10mg Hay Fever Allergy Relief 30 Tablets (N)

Regular price
£1.50
Regular price
£6.00
Sale price
£1.50
Description
Teva Cetirizine 10mg Hay Fever Allergy Relief 30 Tablets offer a reliable solution for those suffering from hay fever and other allergies. It's an effective, non-drowsy antihistamine that provides relief for up to 24 hours. Suitable for both adults and children over 6 years, it's ideal for daily use. Teva Cetirizine is effective against a range of allergic reactions, including seasonal rhinitis, pet allergies, and various skin allergies like rash and hives.

Key Features

  • Contains 10mg of cetirizine, a non-drowsy antihistamine
  • Offers 24-hour relief from allergy symptoms
  • Effective for hay fever, pet allergies, and skin allergies
  • Suitable for adults and children over 6 years
  • Pack contains 30 tablets for a month's supply
  • Film-coated tablets for easy swallowing

Ingredients
Active ingredient:
Cetirizine dihydrochloride 10mg (also known as cetirizine hydrochloride)

Other ingredients:
Microcrystalline cellulose, lactose monohydrate, colloidal anhydrous silica, magnesium stearate (E572), hypromellose (E464), macrogol,titanium dioxide (E171) and polydextrose.

Usage and Instructions

Adults and Children aged 12 years and over:
One tablet (10mg), once daily.
Children aged from 6 to 12 years:
Half a tablet (5mg), twice daily.
This medicine isn't recommended for children under 6 years of age.